# SDR SWAA2023060153873

- Difficulty date: May 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 50,614 hours, 30,345 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Popped
- Location: Zn 100 Fus Lower
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE INFLIGHT; CROSSFEED VALVE CIRCUIT BREAKER FOUND POPPED<[01] FOUND CROSSFEED VALVE ACTUATOR STUCK IN OPEN POSITION. R&R VALVE ACTUATOR PER MM 28-22-21. SUCCESSFULLY TRANSFERRED @ 2000# OF FUEL TO REBALANCE AIRCRAFT.
